Certain features of secular variations in magnetic field over the ocean
Doklady Akademii Nauk, Tome 137 (1961) no. 4, pp. 848-851
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_137_4_a23,
author = {V. V. Shuleikin},
title = {Certain features of secular variations in magnetic field over the ocean},
journal = {Doklady Akademii Nauk},
pages = {848--851},
year = {1961},
volume = {137},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_137_4_a23/}
}
V. V. Shuleikin. Certain features of secular variations in magnetic field over the ocean. Doklady Akademii Nauk, Tome 137 (1961) no. 4, pp. 848-851. http://geodesic.mathdoc.fr/item/DAN_1961_137_4_a23/